# SDR DALA2022030801509

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 69,434 hours, 9,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 A DENT WAS FOUND ON THE BULK CARGO DOOR OUTER SKIN AT THE LOWER FWD CORNER. CORRECTIVE ACTION: REWORKED REF ERA 597720-14. (2147545)
